MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH HOHMANN RETRACTOR / 18MM WIDTH SHORT NARROW TIP

OBERDORF SYNTHES PRODUKTIONS GMBH HOHMANN RETRACTOR / 18MM WIDTH SHORT NARROW TIP
Model Number 399.21
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a company representative without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported the tip part of a retractor instrument was becoming worn and rounded.No surgical or patient involvement reported this is report 1 of 1 for (b)(4).

Brand Name
HOHMANN RETRACTOR / 18MM WIDTH SHORT NARROW TIP
Common Device Name
RETRACTOR
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9111503
Report Number8030965-2019-68628
Device Sequence Number17084384
Product Code GAD
UDI-Device Identifier10886982202581
UDI-Public(01)10886982202581
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number399.21
Device Catalogue Number399.21
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2019
Initial Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1